MathSciNet Relay Station
MathSciNet bibliographic data
MR1410004 62P20
Ding, Zhuanxin; Granger, Clive W. J. Modeling volatility persistence of speculative returns: a new approach. J. Econometrics 73 (1996), no. 1, 185–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement